Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Oct 26, 2010, 1:43 PM CDT for Limestone County, Madison County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 1:43 PM CDT (18:43 UTC)
- Expired
- Oct 26, 2010, 2:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Limestone County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 48 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
631
WFUS54 KHUN 261843
TORHUN
ALC083-089-261915-
/O.NEW.KHUN.TO.W.0039.101026T1843Z-101026T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 215 PM CDT
* AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FRENCH
MILL...OR ABOUT 8 MILES SOUTHEAST OF ATHENS...MOVING NORTHEAST AT
50 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
CAPSHAW.
HARVEST.
GLADSTONE.
MOORES MILL.
NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD.
&&
LAT...LON 3481 8637 3462 8692 3477 8701 3500 8645
3499 8644
TIME...MOT...LOC 1842Z 242DEG 61KT 3473 8686
$$3 follow-up statements
481
WWUS54 KHUN 261856
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT TUE OCT 26 2010
ALC083-089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-MADISON AL-
156 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON AND EAST CENTRAL LIMESTONE COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
CAPSHAW...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLADSTONE...NORMAL...MERIDIANVILLE...MOORES MILL...HAZEL GREEN...
DEPOSIT AND NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3499 8644 3481 8637 3466 8682 3482 8689
3500 8645
TIME...MOT...LOC 1855Z 241DEG 49KT 3480 8673
$$
JLL581
WWUS54 KHUN 261901
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
201 PM CDT TUE OCT 26 2010
ALC083-089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-MADISON AL-
201 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON AND EAST CENTRAL LIMESTONE COUNTIES...
AT 200 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO FROM
THEIR LOCATION ON HIGHWAY 72 NEAR SLAUGHTER ROAD IN MADISON. THIS
TORNADO WAS LOCATED NEAR MADISON...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLADSTONE...NORMAL...MERIDIANVILLE...MOORES MILL...HAZEL GREEN...
DEPOSIT AND NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3499 8644 3481 8637 3466 8682 3482 8689
3500 8645
TIME...MOT...LOC 1900Z 241DEG 49KT 3483 8666
$$
JLL608
WWUS54 KHUN 261905
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT TUE OCT 26 2010
ALC083-261915-
/O.CAN.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-
205 PM CDT TUE OCT 26 2010
...THE TORNADO WARNING FOR EAST CENTRAL LIMESTONE COUNTY IS
CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3499 8644 3481 8637 3471 8669 3488 8674
3500 8645
TIME...MOT...LOC 1905Z 245DEG 54KT 3482 8656
$$
ALC089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
MADISON AL-
205 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON COUNTY...
AT 205 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
HIGHWAY 72 IN MADISON. THIS TORNADO WAS LOCATED NEAR
MADISON...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAZEL
GREEN...MOORES MILL...DEPOSIT AND NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3499 8644 3481 8637 3471 8669 3488 8674
3500 8645
TIME...MOT...LOC 1905Z 245DEG 54KT 3482 8656
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:30 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 26, 12:30 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 PM CDT TUE OCT 26 2010
.UPDATE...FOR 18Z TAFS
&&
.AVIATION...STRONG LINE OF TSRA IS CURRENTLY MOVING EWD THROUGH N
CNTRL MS...AND SHOULD BEGIN TO MOVE ACROSS NRN AL BETWEEN 19-21Z.
CONVECTIVE LINE SHOULD CONTINUE EWD THROUGH 00Z WED...WITH IFR
CONDITIONS DEVELOPING IN AND NEAR STRONGER TSRA. VRB WINDS AROUND
25KT WITH GUSTS AOA 35KT ARE POSSIBLE WITH THIS ACTIVITY. PRECIP
SHOULD THEN BEGIN TO TAPER OFF OVERNIGHT AS THE ASSOCIATED COLD
FRONT BEGINS TO MOVE W TO E THROUGH THE AREA...WITH -SHRA/MVFR
CONDITIONS POSSIBLE ALONG THE SFC BOUNDARY.
&&
.MESOSCALE UPDATE...SUPERCELL CONVECTION HAS ERUPTED BEHIND UNDULAR
BORE THAT TRANSLATED SEWD INTO TN AND AL. LOW LEVEL HODOGRAPHS AT
REDSTONE...BMX...AND OHX ARE ALL SUPPORTIVE OF SIG TORS...WITH SIG
TOR VALUES OF 2-3 ACROSS KY/TN/NRN AL. TORNADIC SUPERCELL THREAT WL
CONTINUE TO INCREASE ACROSS NWRN AL INTO SRN TN AS HEATING
PROGRESSES. ML-CAPE VALUES OF 500-1000 J/KG WL JUMP INTO THE
1000-1500 J/KG RANGE THIS AFTN WITH TEMPS CLIMBING INTO THE L80S AND
DEW POINTS STAY IN THE U60S.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
UPDATE...09
MESOSCALE...KULAHazardous weather outlook, Oct 26, 10:07 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1007 AM CDT TUE OCT 26 2010 ALZ001>010-016-TNZ076-096-097-262100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1007 AM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE ACROSS THE TENNESSEE VALLEY THIS AFTERNOON AND EVENING...BRINGING TWO ROUNDS OF POSSIBLE SEVERE WEATHER TO THE AREA. AHEAD OF THE COLD FRONT...ISOLATED THUNDERSTORMS WILL DEVELOP. THESE STORMS WILL BE CAPABLE OF TORNADOES...DAMAGING WINDS...AND LARGE HAIL. THIS PRE FRONTAL ACTIVITY WILL MOVE INTO NORTHWEST ALABAMA BY LATE MORNING...AND TRACK ACROSS NORTH CENTRAL ALABAMA BETWEEN 1 TO 3 PM...BEFORE REACHING NORTHEAST ALABAMA BY 3 PM THIS AFTERNOON. THE SECOND ROUND OF SEVERE THUNDERSTORMS WILL ARRIVE INTO THE AREA ALONG THE COLD FRONT. THIS LINE WILL BE CAPABLE OF DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THIS LINE IS EXPECTED TO ARRIVE INTO NORTHWEST ALABAMA BETWEEN 1 AND 3 PM...NORTH CENTRAL ALABAMA BETWEEN 3 AND 5 PM...AND REACH NORTHEAST ALABAMA BY 6 PM. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS CURRENTLY ONGOING AND REQUESTED THROUGH EARLY EVENING. SS/JLL
In the hours before
Local storm report, Oct 26, 10:06 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1006 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM LIGHTNING 1 W TUSCUMBIA 34.73N 87.72W
10/24/2010 COLBERT AL EMERGENCY MNGR
*** 2 INJ *** UPDATE TO NOTE TWO VICTIMS. TWO MEN WERE
WORKING OUTSIDE OF THE COLBERT STEAM PLANT WHEN THEY WERE
STRUCK. ONE MAN WAS REVIVED AND TRANSPORTED TO THE
HOSPITAL IN CRITICAL CONDITION. THE OTHER MAN WAS
ADMITTED AND RELEASED FROM THE HOSPITAL. LIGHT RAIN AND
NO LIGHTNING WAS OBSERVED PRIOR TO BEING STRUCK.
1045 PM TSTM WND GST 1 NW KILLEN 34.87N 87.54W
10/24/2010 E60.00 MPH LAUDERDALE AL TRAINED SPOTTER
1045 PM HAIL 5 NW ATHENS 34.85N 87.03W
10/24/2010 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN THE OWEN COMMUNITY
1045 PM HAIL 1 S RUSSELLVILLE 34.49N 87.73W
10/24/2010 E1.75 INCH FRANKLIN AL TRAINED SPOTTER
1055 PM HAIL ARAB 34.32N 86.50W
10/24/2010 E1.00 INCH MARSHALL AL TRAINED SPOTTER
1 INCH HAIL FOR THREE MINUTES IN ARAB
1101 PM HAIL HOLLY POND 34.17N 86.62W
10/24/2010 E1.75 INCH CULLMAN AL LAW ENFORCEMENT
1110 PM HAIL DECATUR 34.61N 86.98W
10/24/2010 E1.75 INCH MORGAN AL EMERGENCY MNGR
1110 PM HAIL 2 S RUSSELLVILLE 34.48N 87.73W
10/24/2010 E1.75 INCH FRANKLIN AL TRAINED SPOTTER
1115 PM HAIL 2 NW WEST POINT 34.26N 86.98W
10/24/2010 E1.50 INCH CULLMAN AL TRAINED SPOTTER
1120 PM HAIL NEW HOPE 34.54N 86.42W
10/24/2010 E1.50 INCH MADISON AL TRAINED SPOTTER
1120 PM HAIL TOWN CREEK 34.68N 87.41W
10/24/2010 E1.75 INCH LAWRENCE AL EMERGENCY MNGR
1120 PM TSTM WND DMG ROGERSVILLE 34.83N 87.29W
10/24/2010 LAUDERDALE AL EMERGENCY MNGR
PORCH AND ROOF DAMAGE TO A RESIDENCE IN ROGERSVILLE. TREE
AND FENCE DAMAGE IN ADDITION TO STRUCTUAL DAMAGE TO A
BARN ALSO SUSTAINED.
1130 PM HAIL HARVEST 34.86N 86.75W
10/24/2010 E1.00 INCH MADISON AL PUBLIC
1135 PM TSTM WND DMG LEXINGTON 34.97N 87.37W
10/24/2010 LAUDERDALE AL TRAINED SPOTTER
TREES AND POWER LINES DOWN IN LEXINGTON
1153 PM TSTM WND DMG 1 E CARTWRIGHT 34.87N 87.04W
10/24/2010 LIMESTONE AL FIRE DEPT/RESCUE
ROOF TAKEN OFF A MOBILE HOME ON CANNON ROAD WEST OF
ATHENS.
1215 AM TSTM WND DMG 5 W FAYETTEVILLE 35.15N 86.66W
10/25/2010 LINCOLN TN PUBLIC
SEVERAL TREES WERE KNOCKED DOWN AT A RESIDENCE ON GUNTER
HOLLOW ROAD. MINOR DAMAGE DONE TO A BARN AND GREENHOUSE.
AN ENCLOSED TRAILER WAS MOVED SEVERAL FEET.
1239 AM LIGHTNING 5 SSW FAYETTEVILLE 35.08N 86.59W
10/25/2010 LINCOLN TN EMERGENCY MNGR
STRUCTURE FIRE SPARKED BY LIGHTNING ON JULIA CIRCLE IN
PARK CITY
1240 AM TORNADO 2 ENE LYNCHBURG 35.29N 86.32W
10/25/2010 F1 MOORE TN EMERGENCY MNGR
AN EF-1 TORNADO WAS DETERMINED IN A STORM SURVEY. THE
PATH OF THE TORNADO WAS ABOUT 1.2 MILES WITH A 200 YARD
PATH. THE TORNADO BEGAN NEAR THE INTERSECTION OF GRIFFIN
AND HARRY HILL ROADS...AND CONTINUED THROUGH THE PLEASANT
HILL COMMUNITY...BEFORE LIFTING NEAR MARKAY LANE. THE
MOST SIGNIFICANT DAMAGE WAS TO RESIDENTIAL HOMES...WITH
TWO HOMES LOSING COVERED PORCHES.
0302 AM TSTM WND GST 2 N SOUTH VINEMONT 34.27N 86.86W
10/25/2010 M48.00 MPH CULLMAN AL AWOS
VINEMONT AWOS.
0305 AM TSTM WND DMG CULLMAN 34.17N 86.84W
10/25/2010 CULLMAN AL BROADCAST MEDIA
BUILDING AND ROOF DAMAGE IN DOWNTOWN CULLMAN. WINDOWS
BLOWN OUT AND POWER LINES DOWN. NUMEROUS POWER OUTAGES IN
CULLMAN. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM
RADAR.
0305 AM TSTM WND DMG 2 NW HARTSELLE 34.45N 86.96W
10/25/2010 MORGAN AL TRAINED SPOTTER
SEVERAL TREES WERE KNOCKED DOWN OR PARTIALLY UPROOTED
ALONG VAUGHN BRIDGE ROAD JUST NORTHWEST OF HARTSELLE.
TIME ESTIMATED BY RADAR.
0305 AM TSTM WND DMG CULLMAN 34.17N 86.84W
10/25/2010 CULLMAN AL EMERGENCY MNGR
MAJOR STRUCTURAL DAMAGE TO BUILDINGS IN DOWNTOWN CULLMAN.
WINDOWS AND BLOCKWALLS BLOWNOUT AND ROOF DAMAGE SUSTAINED
TO NUMEROUS BUILDINGS. BIG TREES ALSO BLOWN DOWN NEAR THE
CATHOLIC CHURCH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED
FROM RADAR.
0324 AM TSTM WND DMG 3 N ARAB 34.36N 86.50W
10/25/2010 MARSHALL AL EMERGENCY MNGR
NUMEROUS TREES DOWN ON ROADS NORTH OF ARAB INCLUDING MOBB
HILL ROAD...SCANT CITY ROAD AND BRINDLEE MOUNTAIN PKWY.
POSSIBLE TORNADO DAMAGE.
0324 AM TSTM WND DMG 1 N ARAB 34.34N 86.50W
10/25/2010 MARSHALL AL EMERGENCY MNGR
POWER LINES DOWN AT THE INTERSECTION OF 12TH AVE AND
HELEN DR. POSSIBLE TORNADO DAMAGE.
0328 AM TSTM WND DMG 3 SE ARAB 34.29N 86.46W
10/25/2010 CULLMAN AL AMATEUR RADIO
TREES DOWN ACROSS CR 1856 IN CULLMAN COUNTY
0335 AM TSTM WND DMG 4 NNE GUNTERSVILLE 34.41N 86.27W
10/25/2010 MARSHALL AL EMERGENCY MNGR
TREE DOWN ON POWERLINE AND SCHOOL WITHOUT POWER IN
CLAYSVILLE.
0338 AM TSTM WND DMG 5 SSE COLUMBUS CITY 34.39N 86.20W
10/25/2010 MARSHALL AL EMERGENCY MNGR
TREES DOWN ON A RV CAMPER AND LIGHT DAMAGE AT A CHALET.
NO INJURIES REPORTED. POSSIBLE TORNADO DAMAGE.
0342 AM TSTM WND DMG 3 WNW WHITON 34.38N 86.13W
10/25/2010 MARSHALL AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN THE COMMUNITY OF ASBURY.
0345 AM HAIL 2 ESE TRENTON 34.73N 86.21W
10/25/2010 E0.75 INCH JACKSON AL CO-OP OBSERVER
PENNY SIZE HAIL WAS REPORTED.
0406 AM TSTM WND DMG 2 W HENAGAR 34.63N 85.78W
10/25/2010 JACKSON AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG CR322 WEST OF HENAGAR.
TIME ESTIMATED FROM RADAR.
0412 AM TORNADO IDER 34.70N 85.67W
10/25/2010 F2 DEKALB AL EMERGENCY MNGR
AN EF-2 TORNADO TOUCHED DOWN NEAR THE TOWN OF SECTION IN
EXTREME SOUTHERN JACKSON COUNTY AROUND 345 AM CDT AND
TRACKED ENE ACROSS NORTHERN DEKALB COUNTY THROUGH 415 AM.
THE MOST SIGNIFICANT DAMAGE WAS SEEN BETWEEN PISGAH AND
IDER WHERE SEVERAL RESIDENTIAL STRUCTURES AND FARM
OUTBUILDINGS HAD MAJOR ROOF AND EXTERIOR WALL
DAMAGE...WITH SOME WINDOWS AND DOORS BLOWN OUT. THE IDER
HIGH SCHOOL FOOTBALL FIELD BLEACHERS AND SCOREBOARD WERE
DESTROYED. THE BLEACHERS WERE CONCRETE WITH 1/2 REBAR.
0417 AM TSTM WND DMG RAINSVILLE 34.49N 85.85W
10/25/2010 DEKALB AL EMERGENCY MNGR
TREES DOWN ON VEHICLES ON MEMORIAL DRIVE IN RAINSVILLE.
POSSIBLE TORNADO DAMAGE.
0417 AM TSTM WND DMG ALBERTVILLE 34.26N 86.21W
10/25/2010 MARSHALL AL EMERGENCY MNGR
DAMAGE NEAR THE INTERSECTION OF 431 AND HWY 75...AND
ALONG HWY 75 TO THE INTERSECTION OF HUSTLEVILLE RD. THE
KMART AT 431 AND HWY 75 SUSTAINED ROOF DAMAGE. POSSIBLE
TORNADO DAMAGE.
0418 AM TSTM WND DMG 2 SE IDER 34.68N 85.64W
10/25/2010 DEKALB AL EMERGENCY MNGR
TREES DOWN ON A VEHICLE AT THE INTERSECTION OF HWY 117
AND HWY 75. POSSIBLE TORNADO DAMAGE.
0418 AM TSTM WND DMG IDER 34.70N 85.67W
10/25/2010 DEKALB AL PUBLIC
NUMEROUS TREES DOWN BLOCKING CR 739, 774, AND GREEN ACRES
RD.
0420 AM HAIL 2 NE IDER 34.72N 85.64W
10/25/2010 E1.00 INCH DEKALB AL EMERGENCY MNGR
0424 AM TSTM WND DMG DUTTON 34.61N 85.92W
10/25/2010 JACKSON AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN DUTTON. POSSIBLE TORNADO
DAMAGE.
1025 AM HAIL 9 W HARTSELLE 34.42N 87.09W
10/25/2010 E0.50 INCH MORGAN AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED AT DANVILLE HIGH SCHOOL.
1120 AM HAIL 5 S HUNTSVILLE 34.66N 86.59W
10/25/2010 E0.25 INCH MADISON AL TRAINED SPOTTER
1124 AM HAIL 3 N FARLEY 34.64N 86.55W
10/25/2010 E0.50 INCH MADISON AL NWS EMPLOYEE
DIME SIZE HAIL WAS REPORTED IN HUNTSVILLE.
&&
KULASpecial weather statement, Oct 26, 11:16 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1116 AM CDT TUE OCT 26 2010
ALZ001-002-261645-
COLBERT-LAUDERDALE-
1116 AM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 1145 AM CDT...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALLSBORO...OR 9 MILES SOUTH OF IUKA...
MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MARGERUM...CHEROKEE.
WRIGHT...BARTON.
OAKLAND.
CLOVERDALE...THREET.
ZIP CITY...SAINT FLORIAN.
GREEN HILL.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHWESTERN ALABAMA AND MIDDLE TENNESSEE.
&&
LAT...LON 3501 8745 3500 8743 3476 8775 3460 8813
3464 8814 3488 8810 3502 8784
TIME...MOT...LOC 1615Z 233DEG 57KT 3473 8810Special weather statement, Oct 26, 12:16 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1216 PM CDT TUE OCT 26 2010
ALZ003-261745-
FRANKLIN-
1216 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1245 PM
CDT...
AT 1216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST WEST OF HACKLEBURG...MOVING NORTHEAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
DUKETON.
PHIL CAMPBELL.
SPRUCE PINE...ISBELL.
THARPTOWN...PLEASANT RIDGE.
NEWBURG.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3432 8803 3457 8767 3457 8755 3456 8753
3439 8753 3431 8767
TIME...MOT...LOC 1716Z 233DEG 42KT 3428 8792Local storm report, Oct 26, 12:27 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1227 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM NON-TSTM WND GST 2 E MUSCLE SHOALS 34.75N 87.61W
10/26/2010 M48 MPH COLBERT AL ASOS
&&
KULALocal storm report, Oct 26, 12:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG FLORENCE 34.83N 87.67W
10/26/2010 LAUDERDALE AL BROADCAST MEDIA
A TREE WAS UPROOTED ONTO A HOUSE PRODUCING MINOR DAMAGE.
TIME ESTIMATED.
&&
KULASpecial weather statement, Oct 26, 1:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CDT TUE OCT 26 2010
ALZ008-010-261900-
DE KALB-MARSHALL-
139 PM CDT TUE OCT 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 200 PM CDT...
AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOUGLAS...OR 10 MILES SOUTHWEST OF BOAZ...
MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS STORM IS EXHIBITING
SOME BROAD ROTATION.
PEOPLE IN SOUTHEASTERN MARSHALL AND SOUTHWESTERN DEKALB COUNTIES...
INCLUDING THE CITIES OF DOUGLAS...HORTON...HIGH POINT...RABBIT
TOWN...BOAZ...ALBERTVILLE...HUSTLEVILLE...MCVILLE...KILPATRICK AND
PAINTER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3439 8579 3420 8607 3420 8609 3419 8612
3418 8619 3410 8630 3412 8633 3421 8641
3448 8607 3449 8599 3453 8594
TIME...MOT...LOC 1837Z 228DEG 40KT 3417 8628The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 11:16 AM CDT | Special Weather Statement | HUN | Lauderdale | 29 min |
| Oct 26, 11:29 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 31 min |
| Oct 26, 12:16 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Oct 26, 12:29 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 31 min |
| Oct 26, 12:55 PM CDT | Tornado Warning | HUN | Lawrence | 35 min |
| Oct 26, 1:19 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 26 min |
| Oct 26, 1:39 PM CDT | Special Weather Statement | HUN | Marshall | 21 min |
| Oct 26, 2:01 PM CDT | Special Weather Statement | HUN | Colbert, Franklin | 29 min |
| Oct 26, 2:02 PM CDT | Special Weather Statement | HUN | Morgan | 28 min |
| Oct 26, 2:08 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 37 min |
| Oct 26, 2:11 PM CDT | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Oct 26, 2:16 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Oct 26, 2:42 PM CDT | Tornado Warning | HUN | Jackson, Madison, Morgan | 33 min |
| Oct 26, 2:45 PM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Oct 26, 2:49 PM CDT | Tornado Warning | HUN | Cullman | 41 min |
| Oct 26, 3:00 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 30 min |
| Oct 26, 3:04 PM CDT | Special Weather Statement | HUN | DeKalb | 41 min |
| Oct 26, 3:13 PM CDT | Tornado Warning | HUN | Jackson | 32 min |
| Oct 26, 3:24 PM CDT | Tornado Warning | HUN | Cullman | 21 min |
| Oct 26, 3:27 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 48 min |
| Oct 26, 3:29 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 31 min |
| Oct 26, 3:43 PM CDT | Special Weather Statement | HUN | Cullman | 32 min |
| Oct 26, 3:47 PM CDT | Tornado Warning | HUN | Marshall | 28 min |
| Oct 26, 3:53 PM CDT | Tornado Warning | HUN | Morgan | 37 min |
| Oct 26, 3:55 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Oct 26, 4:13 PM CDT | Tornado Warning | HUN | DeKalb, Marshall | 47 min |
| Oct 26, 4:13 PM CDT | Tornado Warning | HUN | Jackson, Madison | 32 min |
| Oct 26, 4:21 PM CDT | Tornado Warning | HUN | Madison, Morgan | 24 min |
| Oct 26, 4:44 PM CDT | Tornado Warning | HUN | Jackson | 36 min |
| Oct 26, 4:57 PM CDT | Tornado Warning | HUN | DeKalb | 18 min |
| Oct 26, 5:06 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 24 min |
| Oct 26, 5:07 PM CDT | Tornado Warning | HUN | Cullman | 23 min |
| Oct 26, 5:25 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 35 min |
| Oct 26, 5:39 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 51 min |
| Oct 26, 6:13 PM CDT | Tornado Warning | HUN | DeKalb, Marshall | 32 min |
| Oct 26, 6:18 PM CDT | Tornado Warning | HUN | Marshall | 27 min |
| Oct 26, 6:29 PM CDT | Tornado Warning | HUN | DeKalb | 31 min |
| Oct 26, 6:40 PM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 23 min |
| Oct 26, 6:43 PM CDT | Tornado Warning | HUN | DeKalb | 32 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.